# SDR DALA2017022301487

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL CUTOUT DOUBLER AT AFT LAVATORY SERVICE PANEL LOWER AFT CORNER.   REPAIRED IAW ETI-88-17-067 REV.4 AND ER/A 554160-14 REV.ORIG.
